# SDR JR2R20180313400

- Difficulty date: March 5, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N426NV
- Make and model: Doug MD 83
- Aircraft serial: 49437
- Aircraft time: 58,940 hours, 53,894 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B FLAP I/B IS CHAFED ON PREVIOUS REPAIR. REPAIRED LT O/B FLAP INBD VANE IAW SRM 57-03 PAR 11 PG 25-27.
